# SDR CAL950101

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 23013
- Condition: Inoperative
- Location: E/E Bay
- Part time: 18,489 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

TPA - FLT 1790 - THE FLIGHT ATTENDANT REPORTED A SMOKY ODOR IN CABIN DURING CLIMB-OUT.  THE BATTERY CHARGER CIRCUIT BREAKER WAS PULLED AND THE ODOR SUBSIDED.  THE AIRCRAFT WAS RETURNED TO TPA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE BATTERY CHARGER AT FAULT AND THE BATTERY WAS HOT.  BOTH THE CHARGER AND BATTERY WERE REMOVED AND REPLACED.  ALL CIRCUIT BREAKERS WERE RESET AND THE SYSTEM TESTED GOOD PER MM 24-31-21, PAGE 501.  (X)
